# SDR HNA2008F00037

- Difficulty date: August 11, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21565
- Condition: Smoke
- Location: Mlg
- Part time: 50,336 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE ASSY SMOKING.  RETURNED TO GATE.  INSPECTED BRAKE ASSY, NO DEFECTS NOTED.  FLIGHT 4615 PHF.  (S)
